# SDR SIMA201015203

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 21,893 hours, 20,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CEILING OVERHEAD EMERGENCY EXIT LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE WIRE CONNECTOR.  THE OPERATIONAL CHECK WAS GOOD IAW WIRING MANUAL 20-00-03 AND AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
